# SDR CALA2019032200438

- Difficulty date: March 19, 2019
- Submitted: March 22, 2019
- Operation: Air carrier
- Aircraft: N512UA
- Make and model: Boeing 757222
- Aircraft serial: 24809
- Aircraft time: 97,721 hours, 27,544 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: 140N276218
- Condition: Worn
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK EA 2560-02123 REV D R-1 PASSENGER DOOR GIRT BAR FAILED MINIMUM ENGAGEMENT DIMENSION AND REQUIRES REPLACEMENT. REF N/R 0050319 REMOVED AND REPLACED R-1 PAX DOOR GIRT BAR IAW AMM 25-66- 10-002-001/25-66-10-402-022 OPS CHECK GOOD IAW AMM 52-11- 25-735-024.
